# SDR 97FDEA0764

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN LDG WAS EXTENDED THE GREEN NOSE GEAR LIGHT DID NOT ILLUMINATE.  LIGHT TESTED GOOD, RAN RED TAB CHECKLIST AND RECYCLED GEAR.  VERIFIED DOWN AND LOCKED MANUALLY.  AT 200 FT BGL WHEN FLAPS WERE PLACED 25 FT NLG LIGHT ILLUMINATED.  REMOVED AND REPLACED NOSE GEAR DOWNLOCK SWITCH PER M/M 32-61-71.  NOSE GEAR LOCK AND POSITION SWITCHES OPS CHECKS NML PER M/M 32-61-71 PG 501.
